# SDR YTRR108175

- Difficulty date: February 14, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N317RL
- Make and model: Bell 206L-4
- Aircraft serial: 52317
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 206075677103
- Part serial: 05051915
- Condition: Failed
- Location: Cockpit
- Part time: 240 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL TEMPERATURE INDICATOR FAILED IN-FLIGHT.
